# SDR REXA2016101902006

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 24,249 hours, 21,459 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Packing
- Part number: M259882904
- Condition: Leaking
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUEL IN THE COCKPIT AND CABIN.  SEEMS WORSE IN THE COCKPIT AND FLUCTUATES IN INTENSITY SEEMINGLY AT RANDOM.  SEEMS TO GET WORSE WHEN THE TEMPERATURE IS TURNED UP ON THE PACKS OR THE BLEEDS ARE ON THE APU.  THE ODOR SEEMS TO BE MOSTLY THE OF FUEL.   R & R FUEL CONTROL UNIT UNION PACKINGS IAW AMM 49-31-01. LEAK CHECKED GOOD, OK FOR SERVICE.
